# SDR CALA2014010290029

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,725 hours, 20,913 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FAN BLADE ENG 1.  ENG 1 SNV10771 IAW MT72-007 FOR BLADES NUMBERING IAW AMM 72-31-11-200-010-B PARA 4B FOR ALLOWABLE DAMAGE LIMITS.  REPLACED NR 19 FAN BLADE IAW AMM 72-31-11400-010-D13.  ACCOMPLISHED VIBRATION SURVEY IAW AMM 71-00-00-700 -022, CHECKED GOOD.
